# SDR CA960320005

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA 28-180
- Engine: Lyc
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Condition: Pitted Corroded
- Location: Lobes
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)ENGINE WAS BEING INSPECTED PRIOR TO THE EXTENSION PER AMA 571-103/1. CAMSHAFT AND FOLLOWERS CORRODED AND PITTED. ALSO, 3 CRACKED CYLINDERS.
